MathSciNet Relay Station
MathSciNet bibliographic data
MR1245922 (94i:45010) 45H05 (45L05 65R20)
Kangro, U. The smoothness of the solution to a two-dimensional integral equation with logarithmic kernel. Z. Anal. Anwendungen 12 (1993), no. 2, 305–318.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement